Just took my third injection, is working amazingly for my migraines but after this injection a good amount of clear serum ran back out of injection site. So now I’m unsure if i actually got any of the medicine or if any one else has experienced this?
It sounds like a problem. Did you carefully follow all the instructions which are a bit detailed? From memory, since I no longer have the instructions, I think that it said to hold the syringe down on your skin for a period of time. I would first contact your pharmacist, then the manufacturer. Hope that you did get the medicine, because it is a pricey medicine if you have to pay for all of it. Good luck.
This happened to me today, as well. It’s my second time injecting. The amount was about the size of a pea, maybe less. I actually called Aimovig and they had no answers for me as to whether this was normal or if it meant the medication was delivered or not. They took my info, including lot# from the injection pen, and my Neurologist’s info.
This happen to me during my last injection. I am very careful about how I inject. I don't know what it means either. I did not have migraine relief this time
- Aimovig Information for Consumers
- Aimovig Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aimovig (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Mar 2019 • 4 answers
Updated 18 Oct 2018 • 1 answer
Updated 14 Oct 2018 • 1 answer
Updated 6 Apr 2019 • 1 answer
Updated 7 days ago • 1 answer